# SDR FDEA201406021267

- Difficulty date: June 2, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 80,957 hours, 28,999 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB113710
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROX 1 INCH CRACK IN TEE ANGLE AT INBD CORNER OF RT WING FUEL DOOR CUT OUT IAW WRI 57-30 1474.  VERIFIED CRACK IN TEE ANGLE WITH HFEC IAW NTM  20-30-00 PT 6.   INSTALLED TEE  AND FORMER REPAIR IAW EA 8-5730-T0308673.  MAJOR REPAIR.
